# SDR QMLA2023032220018

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N306LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7116
- Aircraft time: 4,830 hours, 14,976 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 706A36521002
- Condition: Unserviceable
- Location: Elec Master Box
- Part time: 4,830 hours, 14,976 cycles
- Component: Elec Master Box
- Component part number: 374GC01Y
- Stage of operation: AA
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM HOSPITAL PICK UP LOCATION TO DROP OFF LOCATION, GENERATOR LIGHT ILLUMINATED ON 1A PANEL. PILOT PRESSED THE GENERATOR RESET SWITCH, LIGHT ILLUMINATED AGAIN AFTER 2 SECONDS. PILOT PERFORMED EMERGENCY LANDING PROCEDURES AND LANDED SHORT OF DESTINATION HOSPITAL AND LANDED BACK AT BASE WITH PATIENT. MECHANIC WAS CALLED IN TO TROUBLESHOOTING FOUND K1 RELAY BAD. REMOVED AND REPLACED K1 RELAY.
